I asked this on the wrong forum so will try again. I had estrogen sensitive cancer (both breasts and 3 lymph nodes) 6 years ago. I did radical mastectomys, Chemo (TAC), radiation and 5 years Arimidex. This Aug, I was diagnosed with mets. to bones....so far no organs. I had long gamma nail implants to both femurs as legs were almost certain to break. I have had rads to legs and spine. I am on Aromasin daily and Pamidronate IV every 4 weeks. I am not doing very well after second Pamidronate treatment and wonder if I should continue. I have always been a very active person with golf, hiking and swimming high on my daily lists. I am just starting to walk without a walker(short distances in home) and wondering if my strength will return. I would like to miss my next Pamidronate treatment so I won't feel so bad at Christmas. Would this hurt? I usually go to Arizona for the winter and wonder if I will soon be able to go in-between Pamidronate treatments? Any information I can get will be greatlybappreciated. Thanks.
Oh my gosh! I am so sorry you're going through this again!
I don't know anything about that treatment you're receiving so I can't offer any information to you other than what I just read. What did this drug do to you that made you feel so bad?
Were you instructed to drink alot of water after the infusion? I would put down as much water as possible (but don't overdo it) since this drug isn't metabolized in the body but is flushed out through the kidneys. From what I read this can do good things for your bones since cancer damaged them, On the other hand, it apparently does damage to the kidneys over time.
What does your doctor say about you missing a dose? I feel so bad that I don't have anything to offer you.
Understand your predicament. But you will have to continue with therapy to prevent further spread or to control the existing growth. Once you go into remission, your strength should return. However, if the symptoms are disabling, you can discuss with your doctor, he may try to adjust the dosage or the regimen. Please discuss this with your doctor am sure he will provide further assistance.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.